Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes
Wound Dehiscence (1154); Capsular Bag Tear (2639)
Date of Event
11/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: 7508.
Event or Problem Description
A site reported to rxsight that during primary cataract surgery and implantation of the light adjustable lens (lal, sn (b)(6), +26.0d), a posterior capsule tear and dehiscence of a previous radial keratotomy incision occurred.The rk incision was sutured, a vitrectomy was performed, and the lens was placed in the sulcus.